migraines :(

Wether I am having a migraine every morning for 4 days now! is because of my low INR or is it because of the disapointment of our trip we were supposed to have had on Sunday to Wednesday ? :(

We won a caravan on ebay on the Friday & was really looking forward to going on a photography trip with hubby where we were meeting up with friends in Northumbria :) but over 1/2 way....we broke down :( our landrover developed problems & overheated, we had to get a recovery truck take us back home...& it cost us £240!!! :o

I have felt so low with it all as I havn't felt well with high blood pressure & low INR so I sort of felt it was my way of getting away from it by going away, hubbys had to go away for 3 days now too....so I feel quite fed up at mo'....more than normal!!

I suppose it's the combination of both ?

Hopefully we'll still get a couple of days next month to get away but to somewhere a little nearer, but I doubt if we'll get the weather we are having right now!

I hope you are all ok & don't feel too poorly Sue xx

23 Replies

oldestnewest
  • Hi there, what a lot of bad luck, separate incidents have conspired together to make a big disappointment... I can just imagine how annoying it all is... things can only get better. My husband calls it ;

    'the what next' syndrome when things like this happen in our family. That caravan will get a good old trip soon. We go off quite a bit all year around... the change of scene is good for all of us. Hope you feel better soon.

    Mary F

  • Yes that caravan will see lots of places! & hubbys gigs!!! I just need a break from reality I think at the mo' like all of us I guess, like you said too many negative things all at once...not good, take care x

  • Hi Sue

    I`m so sorry you had such disappointments and sorry you not feeling better. This crazy syndrome don`t half batter us sometimes. :-)

    I feeling like bit hit by a train too at the moment. So dizzy, headachy and absolutely shattered,mind I have been busy cleaning and sorting ready for the move. Closer it gets the more I`m dreading it, tip runs starting tomorrow get rid of some more junk, where does it all come from.

    I hope you feeling better soon and that your luck changes too.

    Take care, big but gentle hugs Sheena xxxx :-) :-) :-)

  • Sorry you are not good at mo' too :(

    I hope the move goes smoothly, take care, xx

  • Hi sue sorry your feeling down and didn't get that trip you planned. I hope that things get better for you soon. xxxx

  • thank you hun, hope you are ok too. x

  • HI

    I feel for you with the Migraine as I have them continually. I have tablets which stops 98% of the pain. They are a nuisance and I which that they would go. Hope you feel better soon.

    Terry

  • no they are not nice, hope you are ok at the mo' what tabs to you take? I take zomigs when they are not too bad or sumatriptan for the nasty ones.

  • Hi there !!

    Please tell me what to take for these dreadful migraines !!! I take paracetamol but they do nothing.

  • thanks all of you, the migraines went for one day then just to add to everything I have had 'kid' problems ..........well hes 23 & I think I prefered the terrible 2's !!

    Migraines have come back! had a sumatriptan & it seems to have eased .....again.

    Hopefully I'll get a good nights sleep tonight & see what tomorrow brings?!!

    Hugs to you all xx

  • suzypawz i had migraines just after i was first dai. a.p.s.along with site loss sept 2009. they didnt bother me till the last month .it took 3 weeks to get the new doc to do something. back to neurologist on 10/ 5/ 11 .she put me on tramadol 100 mls this seems to be working for now, i am also have been having blurred vision that comes and goes . on nov 2nd i start seeing a rheumathologist, dont know what to expect from him ,as i have never been to one .my old neuro. fou nd white matter and lesions in my brain that have been increasing in the count since dia. my neuro will most likley start all tests again mri,mra,ultra sounds,cts . iguess i will just have to waite an hope for the best thanks jet

  • hi s pawz well a sudden change with my head problems doc,s desided i should have never been put on tramadol because of the effects it had on my inrs. boy did they shot up -then plummet , she asked who put me on them ,so i told her your office- didnt go over real big.tramadol is very addictive. can after time cause haedaches. so i had to come off them slow. now she said she wont give any thing for them .so iasked just what am i supposed to do if i get the migraines back , her reply -go to the hosp. e.r.. i asked her what they could give me that she couldnt . i now know blank looks are still free,.i think its time to go neoro doc shopping . bbn jet

  • Oh dear...cant understand why they're not prescribing you anythingfor them?!!

    Like I said in earlier posts: Zomigs are good for the smaller migrains & sumatriptan for the bigger ones plus plenty of water.

    Tramadol are adictive & after 3 days of me taking them...I see/hear things! & go very dizzy!! :)

    I do hope you are well at the moment. Sue x

  • hi pawz how much tramadol did they have you on, i was taking 100 ml every 6 hrs. istarted out 1 aday then 2 then because they wernt working i went to 4 or 5 a day til no one could stand me , the only thing that stayed with me was my dog casey [ and he some times wood give me the look ]. so far i been doing ok , but for how long ????.sent you note on your other site, didnt know if it got thru, in hopes it did stay well bbn jet

  • oh..I'll have to look at my blogs!! :)

    Thanks!

    I take 50mg tramadols, usually 2 at a time,3 or 4 times a day. dont take them unless my backs gone or joint pains are REALLY bad, I try to avoid them when necesary. hope you ok xx

  • Nope...cant see any message hun? xx

  • Yep same here with the tests...it starts to feel like we are having 'an MOT' in the end doesn't it?!!

    hopefully you are a little better today x

  • Oh no sue i am really sorry to here about you car issues and you will be holidaying soon and maybe we can get a APS MOT service lol

    I hope you are feeling better and things working out for you

    paddy

  • lol...ta Paddy!

    Not any plans for holidaying at mo'....money all gone now :(

    But OK ta, just the usual!!

    Hope you're OK too :)

  • hi pawz congats on being a leader. good job, i checked out youer photo site, great work, you mentioned selling photos and crafts . i am guessing they will be on your site . let us know when. i think its great that you will be making donations to the foudation. i have been looking here in the states at a coupleof the foundations, i should be hearing back from soon. hope this note finds you well. hang in there bbn jet

  • Thank you :)

    Thanks for taking time out to view my site/blog!! :)

    I've not had many stalls this year due to not being too good but done lots of photography on trips with hubby & other photography palls :)

    I'm hoping to do one around xmas time....I'll see!

    Hope you are well.

  • Hi there it's that time of year now when i seem to be in a constant migraine, either disrupted with the vision,smells, nausea, mood alterations, and all other bits or totally bedridden with the pain. Every doctor I have seen seems to have the attitude that I can't take any more medication that I already do or that anything they could give me is contra indicated. Everyone here seems to know all about their INR - I have never known my INR. I am going back to St thomas next month and now that they have a copy of my mri showing the areas of damage caused by aps perhaps they will let me have some proper antico-ag. my previous gp asked them to put me on warfarin 2 years ago but they said there was no evidence as i was seroneg. i am desperately hopeful that the magic INR will be the key to my migraine misery.

    here's to happy heads for us all

    love sharon x

  • Hi Sharon,

    I had the same problem with Drs at St Thomas, i was extremelly lucky that my sister nagged at me to go on Aspirin,which helped my migraines for a while and when they stopped working, my dear sister paid for me to see Prof Hughes, who put me on heparin ( dispite being sero neg), and when that massively improved my migraines he put me on Warferin, love his cotton socks, I find when my INR is around 3.5-4 my migraines disapear or are very mild, and i know when my blood is thick before i get to have INR tested, as my migraines return, ( along with brain fog etc). I am just so grateful to Prof Hughes, as before i was having daily migraines and my cognitive abilities had dived into a bucket, now I am a functioing member of society. I dispair of the majority of Drs, especially disheartened that the St thomas Drs dont seem to have learnt anything from Prof Hughes. hope that you get the right treatment this time, all the very best